Exact solutions of Navier–Stokes equations in the presence of a
Doklady Akademii Nauk, Tome 276 (1984) no. 1, pp. 79-82
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1984_276_1_a18,
author = {A. Yu. Yakimov},
title = {Exact solutions of {Navier{\textendash}Stokes} equations in the presence of a},
journal = {Doklady Akademii Nauk},
pages = {79--82},
year = {1984},
volume = {276},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1984_276_1_a18/}
}
A. Yu. Yakimov. Exact solutions of Navier–Stokes equations in the presence of a. Doklady Akademii Nauk, Tome 276 (1984) no. 1, pp. 79-82. http://geodesic.mathdoc.fr/item/DAN_1984_276_1_a18/